# SDR HALA2016110400201

- Difficulty date: November 3, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 24,498 hours, 3,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING COMING LOOSE AT SEATS 22AB.  RE-SECURED PATH LIGHTING.
